MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 5 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 5 X 13MM; DENTAL IMPLANT
Model Number XIFNT513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Zimmer biomet complaint (b)(4).Patient weight: not provided.Summary investigation.
 
Event or Problem Description
It was reported that an implant (xifnt513) was unable to be placed into osteotomy.Implant did not achieve primary stability and it was removed.Site was bone grafted.Tooth location 20.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9457279
Report Number0001038806-2019-01588
Device Sequence Number16913515
Product Code DZE
UDI-Device Identifier00844868022022
UDI-Public(01)00844868022022(17)231205(10)2018111599(241)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model NumberXIFNT513
Device Catalogue NumberXIFNT513
Device Lot Number2018111599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR